# SDR DALA2017100207211

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,207 hours, 38,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR HANDLE WON'T STAY ALL THE WAY INTO LOCKED POSITION.  PRESSURIZED ACFT AND CHECKED FARNESS OF DOOR VERIFIED DOOR CLOSED DURING PRESSURIZATION IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
